MathSciNet Relay Station
MathSciNet bibliographic data
MR1111430 (93d:57021) 57M50 (51M04 51M09 51M20)
Kojima, Sadayoshi; Yamashita, Yasushi Shapes of stars. Proc. Amer. Math. Soc. 117 (1993), no. 3, 845–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement